# SDR DALA12000066818

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT C2, CARGO COMPARTMENT, LT SIDE STA 1320 - INNER FREE FLANGE.  REMOVED DAMAGE AREA PER SRM 53-00-07 REPAIR 5.  PERFORMED HFEC INSPECTION OF CUTOUT PER SRM 53-00-07 REPAIR 5.  NO ITEMS REMOVED OLD DOUBLER AND FASTENERS PERFORMED BHEC INSPECTION PER SRM 53-00-07 REPAIR 5.  NO CRACK FOUND STARTED TO FABRICATE NEW DOUBLER REF SRM 53-00-07 DETAIL III COMPLETED FABRICATION OF REPAIR  PARTS PER SRM 53-00-07 REPAIR 5.  TREATED AND PAINTED DOUBLER PER SRM 53-00-07 REPAIR 5.  BEGAN INSTALL OF REPAIR PER SRM 53-00-07 REPAIR 5.  FINISHED INSTALLATION OF REPAIR PER SRM 53-00-07 REPAIR 5.
